# SDR DXTA200811283377

- Difficulty date: November 28, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 2,782 hours, 1,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER GEAR LEVER MOVED TO "UP" LT INDICATED AMBER IN TRANSIT LIGHT ON, GEAR WAS CYCLED DOWN HAD 3 GREEN LIGHTS. BROUGHT GEAR UP, LT SIDE MAIN HAD RED GEAR UNDAFE INDICATION, GEAR DOWN W/3 GREEN. BLED LT MLG ACTUATOR IAW MM CH 32-10-00.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW MM CH 32-30-00.  OPS CHECK GOOD.
